Teeth Vibration + Trigeminal Neuralgia-should I worry?
Hi. I have been diagnosed with Trigeminal Neuralgia and take Tegretol twice daily. I also have the sensation of my teeth vibrating as one person posted. It happens particularly when my medicine is low in my system-right before the next dose. It does happen other times, but not as intensely. During the intense times it feels like I imagine a person biting a live electrical wire would feel. I have told my doctors about this and they don't seem puzzled about it. I have had 3 MRIs and a CAT scan in the past 2 years to rule out tumors, etc.
I recall odd sensations right before my dosage time too. Not exactly what you mentioned, but I always knew it was time to take my meds.
If the sensation is bothering you or worrying you, discuss it again with your doctor. It could be something as simple as changing the time you take your dose. It's important to keep the level of the drug consistent in your blood. But this is something your doctor would need to be involved with.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.